



## **Opening Ceremony**

International Tourism Conference & Exhibition: Tourism and Heritage: The ASEAN & Borneo Context

Tuesday

29 Rabiulakhir 1439 / 16th January 2018

## **PROGRAMME**

8.15 am

**Arrival of Guests** 

9.00 am

Arrival of Guest of Honour

**Yang Berhormat** 

Dato Seri Setia Awang Haji Ali bin Haji Apong

Minister of Primary Resources and Tourism

Deputy Chairman of Universiti Brunei Darussalam Council

9.05 am

Recital of Surah Al-Fatihah and Doa Selamat

Welcoming Remarks by:

Yang Mulia

Dk Dr Noor Hasharina binti Pg Hj Hassan

Chair of International Tourism Conference & Exhibition: Tourism and Heritage: The

**ASEAN & Borneo Context Working Group Committees** 

Universiti Brunei Darussalam

Opening Address and the Launching of the International Tourism Conference &

Exhibition by the Guest of Honour

: Video Presentation

Keynote Speech by Professor T. Victor King entitled:

"ASEAN Tourism and Heritage: Issues, Problems and Prospects"

: Presentation of Souvenirs

10.00 am : Light Refreshments & Group Photo session

ubd

	Day 1 (16 <sup>th</sup> January, Tuesday)   Venue: IHS, UBD	
Session 1 : Tourism in the Development Agenda		
11.00 AM	Mr. Haji Muhammad Safwan Bin Abdullah Bibi The Heart of Borneo Initiative and its Contribution towards Ecotourism Development in Brunei Darussalam	
11.15 AM	Mr. Muhammad Asfihan Nur Arifin  Launching "Visit heart of Borneo (HoB)" and The Implication to Border Spatial Plan of Three neighboring Countries: Brunei Darussalam, Indonesia and Malaysia	
11.30 AM	Dr. Shirley Chin Wei Lee Cross-Border Between Brunei and Eastern Malaysia	
11.45 AM	Ms. Zya Dycna Meutia  Conservation Planning and Re-criteria the Designation of Cultural Heritage Area in  Context Post-Disaster	
12.00 – 12.15 PM	Question and Answer Session 1	
12.15 – 1.30 PM	Lunch and Prayer Break	
	Session 2: Innovative Planning/ Strategies for Sustainable Tourism	
1.30 PM	Prof Dr. Ir. Yudi Firmanul Arifin  Development of Local Wisdom and Ecotourism in Borneo Island as a Concept Ecological Balance and Forest Conservation	
1.45 PM	AP Ma. Criselda M. Caning Innovating Towards Sustainability in the Agrotourism Sector of the Philippines	
2.00 PM	Dr. Josephine F. Cruz  Developing the Uplands as an Agritourism Destination: The Organic Agriculture Initiatives in the Uplands of Baao Camarines Sur, Philippines	
2.15 PM	Ms. Christin Dameria, Mr. Roos Akbar & Mr. Petrus N. Indrajati Relationship Between Sense of Place and Tourism Sustainability in Urban Heritage Area	
2.30 PM	Question and Answer Session 2	
2.45 PM	15 minutes break	

*BSN-UDD* 2

	Day 1 (16th January, Tuesday)   Venue: IHS, UBD		
	Session 3: Perspective on Tourism Promotion		
3.00 PM	Ms. Maimunah Abd Aziz Conceptualizing a Model of "Tourism Mosque" in the Malaysian Context for Islamic and Spiritual Tourism Purposes		
3.15 PM	Dr. Rui Oliveira Lopes  A New Pathway for Sustainable Development. The Value of Museums in Cultural and Heritage Tourism in Borneo		
3.30 PM	Novi Wulandari  The Development of Tourism Potential of Sambisari Temple Through Training and Promotion in English		
3.45 PM	Ms. Mizuki Munakata & Dr. F. Merlin Franco Fantasy or Reality? A Critical Analysis of Portrayal of Rainforests and People in Tourism Promotional Videos		
4.00 PM	Question and Answer Session 3		
4.15 PM	15 minutes break		
	Session 4: Niche Tourisms		
4.30 PM	Ak. Dr Hassanal Bahar Bin Pg. Bungal Assessing the Potential of Volcano Tourism in Sabah		
4.45 PM	Dr. Frank Dhont Remnants of World War II on Borneo: Visiting War Heritage and Memorials		
5.00 PM	Dr. Ferdinal, M. A.  Quo Vadis Literary Tourism in Padang: Challenges and Opportunities		
5.15 PM	Question and Answer Session 4		
5.30 PM	Close of Day 1		
7.30 PM	Dinner		

BSN-UBD 3

	Day 2 (17th January, Wednesday)   Venue: IHS, UBD	
Session 5: Identity and Heritage Conservation		
9.00 AM	AP Dr. Md Shafi Noor Islam  Heritage Tourism at Kampong Ayer Water Village for Reaching UNESCO World	
	Heritage Status in Brunei Darussalam on the Island of Borneo	
9.15 AM	Ms. Amalina Abd Khalid & Dr. Hanafi Hussin	
	Exploring Cityscapes, Celebrations and Identity: A Case Study of the Golden Jubilee in Bandar Seri Begawan, Brunei Darussalam	
9.30 AM	Ms. Dalilah Nabilah Bte Laidin	
	Makam Raja Ayang: Landscape and Heritage Tourism Ms. Dewi Rosmawati & Ms	
9.45 AM	Professor Wan Zawawi Ibrahim	
	NADING RHAPSODY as a New Generation Indigenous Cultural Movement: Claiming Identity and Heritage Through Music and Theater Performance in a Nation-state and Global Society	
10.00 AM	Mr. Adrian Perkasa	
	The Sun and Crescent from The Golden Era of Majapahit: The Heritage of Islam in Trowulan, the Ancient Capital City of Majapahit Empire	
10.15 AM	Question and Answer Session 5	
10.30 AM	15 minutes break	
	Session 6: Lessons for Tourism Planning and Development	
10.45 AM	Dr. Wong Swee Kiong	
	Adaptation of Local Communities Towards External Shock: A Case Study in Nanga Talong and Lubok Pantu, Sri Aman, Sarawak	
11.00 AM	Dr. Bashir Ahmed Bhuiyan & Abu Mahdinin bin Hj Abdul Wahab	
	Development of a Competitive Tourism Sector in Negara Brunei Darussalam: Application of Lean Thinking and Kaizen Approach as Strategic Option	
11.15 AM	Gabriel Y. V. Yong & Dk. Dr. Noor Hasharina Pg. Hj. Hassan	
	Borneo Transport Infrastructure: What is Delaying Development?	
11.30 AM	Dr. Sri Endah Nurhidayati, S.Sos, M.Si	
	Opinion Visitors on Sharia Beach (Case Study on Object Tour Island Santen Banyuwangi, Indonesia)	
11.45 AM	Question and Answer Session 6	
12.00 PM – 1.30PM	Lunch and Prayer Break	

BSN-UED 4

## Stakeholders Dialogue Session

	Day 2 (17th January, Wednesday)   Venue: IHS,UBD
	Trends in Eco-tourism and Cultural Tourism in the Digital Age
1.30 PM – 3.00 PM	Mr. Hj Mohd Kamarul Dzaman Hj Ajimain Assistant Manager, Creative & Branding, Digital Social Media Division of Bank Islam Brunei Darussalam (BIBD) Social Media Influencer from geekinwhite.com
	<ul> <li>Mrs. Dk. Kemariah Binti Pg. Haji Duraman         Founder of Kunyit7 Lodge, Kampong Ayer     </li> <li>Mr. Leslie Chiang         Founder of Brunei-based tour company Borneo Guide and Sumbiling Eco Village     </li> </ul>
	• Mrs. Harina Binti Ramlee Corporate Services Manager of four sections: Human Resources, Communications & CSR, IST and General Services at TOTAL E&P Borneo B.V.
3.00 PM	Summation of Conference: Professor T. Victor King
3.30 PM	Excursion

BSN-UBD 5